# SDR SWAA2020022441634

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 68,854 hours, 40,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE SAFETY COVER MISSING EXPOSING THE RELEASE HANDLE          / RETRIEVED AND INSTALLED VELCRO COVER IN PLACE IAW MT.
